Tags

Type your tag names separated by a space and hit enter

Monte Carlo tests of the Rasch model based on scalability coefficients.
Br J Math Stat Psychol. 2010 Feb; 63(Pt 1):101-11.BJ

Abstract

For item responses fitting the Rasch model, the assumptions underlying the Mokken model of double monotonicity are met. This makes non-parametric item response theory a natural starting-point for Rasch item analysis. This paper studies scalability coefficients based on Loevinger's H coefficient that summarizes the number of Guttman errors in the data matrix. These coefficients are shown to yield efficient tests of the Rasch model using p-values computed using Markov chain Monte Carlo methods. The power of the tests of unequal item discrimination, and their ability to distinguish between local dependence and unequal item discrimination, are discussed. The methods are illustrated and motivated using a simulation study and a real data example.

Authors+Show Affiliations

Department of Biostatistics, University of Copenhagen, Denmark. kach@biostat.ku.dkNo affiliation info available

Pub Type(s)

Journal Article

Language

eng

PubMed ID

19341515

Citation

Christensen, Karl Bang, and Svend Kreiner. "Monte Carlo Tests of the Rasch Model Based On Scalability Coefficients." The British Journal of Mathematical and Statistical Psychology, vol. 63, no. Pt 1, 2010, pp. 101-11.
Christensen KB, Kreiner S. Monte Carlo tests of the Rasch model based on scalability coefficients. Br J Math Stat Psychol. 2010;63(Pt 1):101-11.
Christensen, K. B., & Kreiner, S. (2010). Monte Carlo tests of the Rasch model based on scalability coefficients. The British Journal of Mathematical and Statistical Psychology, 63(Pt 1), 101-11. https://doi.org/10.1348/000711009X424200
Christensen KB, Kreiner S. Monte Carlo Tests of the Rasch Model Based On Scalability Coefficients. Br J Math Stat Psychol. 2010;63(Pt 1):101-11. PubMed PMID: 19341515.
* Article titles in AMA citation format should be in sentence-case
TY - JOUR T1 - Monte Carlo tests of the Rasch model based on scalability coefficients. AU - Christensen,Karl Bang, AU - Kreiner,Svend, Y1 - 2009/04/01/ PY - 2009/4/4/entrez PY - 2009/4/4/pubmed PY - 2010/4/10/medline SP - 101 EP - 11 JF - The British journal of mathematical and statistical psychology JO - Br J Math Stat Psychol VL - 63 IS - Pt 1 N2 - For item responses fitting the Rasch model, the assumptions underlying the Mokken model of double monotonicity are met. This makes non-parametric item response theory a natural starting-point for Rasch item analysis. This paper studies scalability coefficients based on Loevinger's H coefficient that summarizes the number of Guttman errors in the data matrix. These coefficients are shown to yield efficient tests of the Rasch model using p-values computed using Markov chain Monte Carlo methods. The power of the tests of unequal item discrimination, and their ability to distinguish between local dependence and unequal item discrimination, are discussed. The methods are illustrated and motivated using a simulation study and a real data example. SN - 0007-1102 UR - https://www.unboundmedicine.com/medline/citation/19341515/Monte_Carlo_tests_of_the_Rasch_model_based_on_scalability_coefficients_ L2 - https://doi.org/10.1348/000711009X424200 DB - PRIME DP - Unbound Medicine ER -